Close

We are using cookies to give you the best experience on our site. Cookies are files stored in your browser and are used by most websites to help personalise your web experience.

By continuing to use our website without changing the settings, you are agreeing to our use of cookies.

Find out more
For more information, go to www.arthritisresearchuk.org

Side-effects of tramadol

Back to Drug hints and tips

I’ve had osteoarthritis for 15 years or so and have been taking painkillers (mainly tramadol) for that period of time. Although helpful, their side-effect in the last few years has been an increase in tiredness. Dropping off while reading or watching TV has become a familiar feature of my life (I’m 85.) Is this common with the condition at my age with this medication? I’d be glad to hear of your readers’ experiences.
Peter Sainty, via email

Previous Next
Back to Drug hints and tips

Search arthritis information

Links to other organisations

Links to sites and resources provided by third parties are provided for your general information only. We have no control over the contents of those sites or resources and we give no warranty about their accuracy or suitability. You should always consult with your GP or other medical professional.
For more information, go to www.arthritisresearchuk.org/arthritis-information or call 0300 790 0400 to order the complete printed booklet.
Arthritis Research UK fund research into the cause, treatment and cure of arthritis. You can support Arthritis Research UK by volunteering, donating or visiting our shops.